How to help with headaches due to hypertension? Aspirin safe?
My boyfriend gets headaches and thinks its due to high blood pressure, what can I do to help out w the headaches at home? Is it safe for him to have asprin? channen.
Until your boyfriend sees a doctor to confirm whether his headaches are related to high blood pressure and gets a diagnosis, there's really no way to tell you how to help out with them at home.
As for the safety of aspirin, again, that can't be answered until he sees a doctor, and that particular question can be safely answered only by his own doctor because all medications he takes - prescription, over-the-counter, and even supplements - as well as his full medical history must be taken into account to safely answer it.
Please encourage your boyfriend not to self-diagnose, but to see his doctor.
John Claude Krusz and Teri Robert
If you need help finding a Migraine and headache specialist,
visit our listing of _Patient Recommended Specialists _.
About Ask the Clinician:
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about _ Dr. Krusz_ or more about _** Teri Robert** _.
If you have a question, please click** HERE. Accepted questions will be answered by publishing the answers here. Due to the number of questions submitted, no questions will be answered privately, and questions will be accepted only when submitted via THIS FORM**. Please do not submit questions via email, private message, or SharePost comments. Thank you.
Please note: We cannot handle emergencies or diagnose via the Internet. Please do not ask us to diagnose; see your physician for diagnosis.
We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.